# SDR DHL2001708016

- Difficulty date: December 18, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adj
- Location: Windshield
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD WIPER DOES NOT WORK ON HALF SPEED.  RUNS SLOW ON 3/4 SPEED.ADJUSTED WIPER TENSION PER 727 MM CHAPTER 30-42-01, OPS CK SATISFACTORY.
